# SDR AALA20060642

- Difficulty date: September 2, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Unsecure
- Location: Light Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - RED AND WHITE EMERGENCY LIGHTS AT SEAT 16D INOPERATIVE.  RESET AND SECURED PINS AT WALL CONNECTOR FOR INOPERATIVE EMERGENCY LIGHTS AT SEAT 16D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
